# SDR SWAA2024081525299

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Component: Door Assist Han, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST HANDLE LOOSE<[01] ADJUSTED L2 DOOR ASSIST HANDLE IAW B737 AMM 52-13-31-020-008;[02] VERIFIED ADJUSTMENT OF L2 DOOR ASSIST HANDLE IAW B737 AMM 52-13-31-020-008
